# SDR SWAA2020121633147

- Difficulty date: November 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222CF UPPER SURFACE DAMAGED.  REPLACED FWD INNER WINDOW PANE AT PASSENGER CABIN SIDEWALL PANEL 241ZAW, IAW AMM 25-21-020-801 AND AMM 25-21-12-400-801 WN8499.
